# SDR CALA2018122902677

- Difficulty date: December 28, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 94,426 hours, 22,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 148N84021
- Condition: Damaged
- Location: Bs 1885
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0599) APU COMPARTMENT STA 1885 BULKHD RBL-8 SKIN HAS CHAFING WEAR FROM ACCESS DOOR 316AR HOLD CLOSE LATCH. RL013 THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON ST-SAA PAPER N/R NO. 0038512, WORK ACCOMPLISHED BY MECH V919728. FOUND OUT OF LIMITS IAW B757-200 SRM 53-80-08-A1 L=.5, W=.2, D=. 005, FABRICATED AND INSTALLED PERMANENT REPAIR ON APU COMPARTMEN T STA 1885 BULK HD RBL8 IAW B757-200 SRM 53-80-08-R2. THIS IS TR ANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON ST-SAA PAPER N/R 0038512. WORK ACCOMPLISHED BY MECH V919728.
